Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 262, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 30, 2013, 1:08 PM EST for Johnson County, Washington County, Wilkinson County, Georgia. It was in force for 6 days.
The area
The outline as issued.
The facts
- Issued
- Dec 30, 2013, 1:08 PM EST (18:08 UTC)
- Expired
- Jan 5, 2014, 1:08 PM EST
- In force
- 6 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Johnson County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 37 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River below Oconee (OCNG1). The gauge peaked at 18.86 ft at Dec 31, 2013, 7:00 AM EST.
- Action stage
- 14 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02223248, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
550
WGUS42 KFFC 301809
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
108 PM EST MON DEC 30 2013
...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...
OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND
WILKINSON COUNTIES
.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.
THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED
STATES GEOLOGICAL SURVEY.
&&
GAC167-303-319-310808-
/O.NEW.KFFC.FL.W.0262.131230T1808Z-000000T0000Z/
/OCNG1.1.ER.131230T1745Z.131230T1745Z.000000T0000Z.NO/
108 PM EST MON DEC 30 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR
THE OCONEE RIVER NEAR OCONEE.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT 1245 PM MONDAY THE STAGE WAS 16.7 FEET...AND RISING.
* FLOOD STAGE IS 17 FEET.
* AT 17 FEET...FLOOD STAGE IS REACHED WITH THE WATER LEVEL REACHING THE
TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND ON THE
RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF
WOODLANDS NEAR THE RIVER ALSO OCCURS.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$6 follow-up statements
889
WGUS82 KFFC 310004
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
704 PM EST MON DEC 30 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND
WILKINSON COUNTIES
GAC167-303-319-311404-
/O.CON.KFFC.FL.W.0262.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.131230T1745Z.131230T2345Z.000000T0000Z.NO/
704 PM EST MON DEC 30 2013
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR OCONEE.
* UNTIL FURTHER NOTICE.
* AT 645 PM MONDAY THE STAGE WAS 17.2 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 17.0 FEET.
* AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE
TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND
RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF
WOODLANDS NEAR THE RIVER OCCURS.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$313
WGUS82 KFFC 310210
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
910 PM EST MON DEC 30 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND
WILKINSON COUNTIES
OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND
WILKINSON COUNTIES
GAC303-319-311610-
/O.CON.KFFC.FL.W.0260.000000T0000Z-000000T0000Z/
/OCOG1.3.ER.131230T0234Z.131230T1400Z.000000T0000Z.NR/
910 PM EST MON DEC 30 2013
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE.
* AT 845 PM MONDAY THE STAGE WAS 19.0 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 18.0 FEET.
* AT 19.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE
WOODLANDS AND WETLANDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
A GAGE LOCATED BY A DIRT BOAT RAMP ON THE WEST SIDE OF AVANT MINE
OFF ADAMS ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BEGIN TO
SURROUND THE ELEVATED USGS GAGE HOUSE.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$
GAC167-303-319-311610-
/O.CON.KFFC.FL.W.0262.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.131230T1745Z.131231T0145Z.000000T0000Z.NO/
910 PM EST MON DEC 30 2013
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR OCONEE.
* UNTIL FURTHER NOTICE.
* AT 845 PM MONDAY THE STAGE WAS 17.4 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 17.0 FEET.
* AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE
TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND
RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF
WOODLANDS NEAR THE RIVER OCCURS.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$611
WGUS82 KFFC 311124
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 AM EST TUE DEC 31 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
GEORGIA...
OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
MONROE AND TWIGGS COUNTIES
LITTLE RIVER NEAR WASHINGTON AFFECTING TALIAFERRO AND WILKES
COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
COUNTIES
OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND
WILKINSON COUNTIES
OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND
WILKINSON COUNTIES
OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON
AND WILKINSON COUNTIES
GAC021-153-169-207-289-311154-
/O.CAN.KFFC.FL.W.0255.000000T0000Z-131231T1708Z/
/MACG1.1.ER.131229T1448Z.131230T0015Z.131231T0600Z.NO/
624 AM EST TUE DEC 31 2013
THE FLOOD WARNING IS CANCELLED FOR
THE OCMULGEE RIVER NEAR MACON.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 6 AM TUESDAY THE STAGE WAS 17 FEET...AND FALLING.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE TO FALL.
* AT 18 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS ALONG
THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE AT U.S. HIGHWAY 80.
PORTIONS OF THE OCMULGEE RIVERWALK AND AGRICULTURAL LANDS WELL
DOWNSTREAM WILL BE UNDER A FOOT OF WATER.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC091-271-315-010123-
/O.CON.KFFC.FL.W.0250.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.131230T0952Z.140105T0000Z.000000T0000Z.NO/
624 AM EST TUE DEC 31 2013
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL FURTHER NOTICE.
* AT 6 AM TUESDAY THE STAGE WAS 12.6 FEET...AND RISING SLOWLY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 12 FEET.
* AT 13 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER
CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY
PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC303-319-010123-
/O.CON.KFFC.FL.W.0260.000000T0000Z-000000T0000Z/
/OCOG1.3.ER.131230T0234Z.131230T1400Z.000000T0000Z.NR/
624 AM EST TUE DEC 31 2013
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE.
* AT 6 AM TUESDAY THE STAGE WAS 18.4 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE THROUGH THIS MORNING.
* FLOOD STAGE IS 18 FEET.
* AT 18 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS AND WETLANDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
A GAGE LOCATED BY A DIRT BOAT RAMP ON THE WEST SIDE OF AVANT MINE
OFF ADAMS ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BE AT THE
TOP OF THE BOAT RAMP.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$
GAC167-303-319-010123-
/O.CON.KFFC.FL.W.0262.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.131230T1745Z.131231T1000Z.000000T0000Z.NO/
624 AM EST TUE DEC 31 2013
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR OCONEE.
* UNTIL FURTHER NOTICE.
* AT 6 AM TUESDAY THE STAGE WAS 18.8 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 17 FEET.
* AT 19 FEET...THE WATER LEVEL BEGINS TO FLOOD THE DIRT PARKING LOT
AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND
RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING
CONTINUES AND SPREADS FURTHER INTO THE WOODLANDS NEAR THE RIVER.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC167-175-303-319-010123-
/O.CON.KFFC.FL.W.0258.140102T1500Z-140103T1800Z/
/DBNG1.1.ER.140102T1500Z.140103T0000Z.140103T1200Z.NO/
624 AM EST TUE DEC 31 2013
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR DUBLIN.
* FROM LATE THURSDAY MORNING UNTIL FRIDAY AFTERNOON.
* AT 6 AM TUESDAY THE STAGE WAS 17.5 FEET...AND FALLING SLOWLY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THURSDAY MORNING AND
CONTINUE TO RISE TO NEAR 21.2 FEET BY THURSDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* AT 21 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS AND NATURAL FLOOD PLAIN ALONG THE RIVER UPSTREAM AND
DOWNSTREAM FROM THE GAGE ON U.S. HIGHWAY 80.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$
GAC265-317-311154-
/O.CAN.KFFC.FL.W.0259.000000T0000Z-131231T1124Z/
/WTNG1.1.ER.131229T1955Z.131230T0615Z.131231T0503Z.NO/
624 AM EST TUE DEC 31 2013
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE RIVER NEAR WASHINGTON.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 6 AM TUESDAY THE STAGE WAS 17.5 FEET...AND FALLING.
* FLOOD STAGE IS 19 FEET.
* THE RIVER WILL CONTINUE TO FALL.
* AT 19 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS IN THE
WOODLANDS AND FIELDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
THE GAGE AT LUNDBERG ROAD.
&&
LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
3361 8258 3358 8272
$$179
WGUS82 KFFC 311529
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1029 AM EST TUE DEC 31 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND
WILKINSON COUNTIES
OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND
WILKINSON COUNTIES
GAC303-319-010529-
/O.CON.KFFC.FL.W.0260.000000T0000Z-000000T0000Z/
/OCOG1.3.ER.131230T0234Z.131230T1400Z.000000T0000Z.NR/
1029 AM EST TUE DEC 31 2013
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE.
* AT 10AM TUESDAY THE STAGE WAS 18.1 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO
CONTINUE.
* FLOOD STAGE IS 18 FEET.
* AT 18 FEET...MINOR FLOODING OCCURS IN THE WOODLANDS AND WETLANDS
ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE LOCATED BY
THE DIRT BOAT RAMP ON THE WEST SIDE OF THE AVANT MINE OFF ADAMS ROAD
IN WASHINGTON COUNTY WITH THE WATER LEVEL AT THE TOP OF THE BOAT
RAMP.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$
GAC167-303-319-010529-
/O.CON.KFFC.FL.W.0262.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.131230T1745Z.131231T1230Z.000000T0000Z.NO/
1029 AM EST TUE DEC 31 2013
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR OCONEE.
* UNTIL FURTHER NOTICE.
* AT 945 AM TUESDAY THE STAGE WAS 18.5 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO
CONTINUE.
* FLOOD STAGE IS 17 FEET.
* BETWEEN 18 AND 19 FEET...PORTIONS OF THE DIRT PARKING LOT NEAR THE OLD
BALLS FERRY ROAD BOAT RAMP ARE FLOODED...JUST UPSTREAM ALONG THE
RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING ALSO
CONTINUES IN THE WOODLANDS NEAR THE RIVER.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$930
WGUS82 KFFC 311915
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 PM EST TUE DEC 31 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
COUNTIES
OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND
WILKINSON COUNTIES
OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON
AND WILKINSON COUNTIES
GAC091-271-315-010915-
/O.CON.KFFC.FL.W.0250.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.131230T0952Z.140105T1800Z.000000T0000Z.NO/
215 PM EST TUE DEC 31 2013
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL FURTHER NOTICE.
* AT 145 PM TUESDAY THE STAGE WAS 12.8 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO
CONTINUE.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE RISING...REACHING NEAR 13.6 FEET BY EARLY SUNDAY
AFTERNOON.
* BETWEEN 13 AND 14 FEET...MINOR FLOODING OF THE LOWLANDS ADJACENT
TO THE RIVER EXPANDS FURTHER INTO THE FLOOD PLAIN. FLOODING OF THE
NEARBY PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO
EXPANDS. MODERATE FLOODING IS NEARED WITH WATERS APPROACHING
ROADS TO HOMES ALONG THE WEST SIDE OF THE RIVER IN ABBEVILLE.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC167-303-319-010914-
/O.CON.KFFC.FL.W.0262.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.131230T1745Z.131231T1230Z.000000T0000Z.NO/
215 PM EST TUE DEC 31 2013
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR OCONEE.
* UNTIL FURTHER NOTICE.
* AT 145 PM TUESDAY THE STAGE WAS 18.4 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO
CONTINUE.
* FLOOD STAGE IS 17 FEET.
* BETWEEN 18 AND 19 FEET...PORTIONS OF THE DIRT PARKING LOT NEAR THE OLD
BALLS FERRY ROAD BOAT RAMP ARE FLOODED...JUST UPSTREAM ALONG THE
RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING ALSO
CONTINUES IN THE WOODLANDS NEAR THE RIVER.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC167-175-303-319-010914-
/O.CON.KFFC.FL.W.0258.140102T2100Z-140103T1500Z/
/DBNG1.1.ER.140102T2100Z.140103T0000Z.140103T0900Z.NO/
215 PM EST TUE DEC 31 2013
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR DUBLIN.
* FROM THURSDAY AFTERNOON UNTIL FRIDAY MORNING.
* AT 145 PM TUESDAY THE STAGE WAS 17.5 FEET...AND SLOWLY RISING.
* NO FLOODING IS CURRENTLY OCCURRING...HOWEVER MINOR FLOODING IS
FORECAST TO DEVELOP.
* FLOOD STAGE IS 21 FEET.
* THE RIVER IS FORECAST TO CONTINUE RISING...REACHING ABOVE FLOOD STAGE
BY THURSDAY AFTERNOON AND CRESTING NEAR 21.1 FEET BY THURSDAY
EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE FRIDAY
MORNING.
* AT 21 FEET...FLOOD STAGE IS REACHED WITH MINOR FLOODING BEGINNING
IN THE WOODLANDS AND NATURAL FLOOD PLAIN ALONG THE RIVER BOTH
UPSTREAM AND DOWNSTREAM FROM THE GAGE ON U.S. HIGHWAY 80.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$849
WGUS82 KFFC 312227
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 PM EST TUE DEC 31 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
COUNTIES
OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND
WILKINSON COUNTIES
OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON
AND WILKINSON COUNTIES
GAC091-271-315-011227-
/O.CON.KFFC.FL.W.0250.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.131230T0952Z.140105T1800Z.000000T0000Z.NO/
527 PM EST TUE DEC 31 2013
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL FURTHER NOTICE.
* AT 445 PM TUESDAY THE STAGE WAS 12.8 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 13.6 FEET BY SUNDAY EARLY
AFTERNOON. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* AT 14 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE
WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC167-303-319-011227-
/O.CON.KFFC.FL.W.0262.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.131230T1745Z.131231T1230Z.000000T0000Z.NO/
527 PM EST TUE DEC 31 2013
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR OCONEE.
* UNTIL FURTHER NOTICE.
* AT 445 PM TUESDAY THE STAGE WAS 17.9 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 17 FEET.
* THE RIVER SHOULD FALL BELOW FLOOD STAGE BY MIDNIGHT.
* AT 18 FEET...THE WATER LEVEL BEGINS TO FLOOD PORTIONS OF THE DIRT
PARKING LOT AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST
UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR
FLOODING CONTINUES IN THE WOODLANDS NEAR THE RIVER.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC167-175-303-319-011227-
/O.CON.KFFC.FL.W.0258.140102T2100Z-140103T1500Z/
/DBNG1.1.ER.140102T2100Z.140103T0000Z.140103T0900Z.NO/
527 PM EST TUE DEC 31 2013
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR DUBLIN.
* FROM THURSDAY AFTERNOON UNTIL FRIDAY MORNING.
* AT 445 PM TUESDAY THE STAGE WAS 17.6 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND
CONTINUE TO RISE TO NEAR 21.1 FEET BY THURSDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* AT 21 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS AND NATURAL FLOOD PLAIN ALONG THE RIVER UPSTREAM AND
DOWNSTREAM FROM THE GAGE ON U.S. HIGHWAY 80.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 30, 6:39 AM EST, 6 hours 29 minutes earlier.
Area forecast discussion, Dec 30, 6:39 AM EST, 6 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 639 AM EST MON DEC 30 2013 .SHORT TERM /TODAY THROUGH TUESDAY/... /ISSUED AT 439 AM EST MON DEC 30 2013/ LATEST WEATHER MAP SHOWS A DRY COLD FRONT APPROACHING NW GEORGIA WITH A TRAILING COLD DOME OF HIGH PRESSURE CENTERED OVER MISSOURI. AN ACTIVE SW FLOW ALOFT IS SPREADING AMPLE HIGH CLOUDS ACROSS THE STATE AND WILL MAKE IT DIFFICULT FOR THE COLD FRONT TO PROGRESS MUCH FURTHER SOUTH AND EAST THROUGH THE MORNING. THEN MODELS SHOW GOOD AGREEMENT WITH A SHARP UPPER DISTURBANCE/TROUGH TRAVERSING THE SE STATES LATER THIS AFTERNOON AND EVENING. THE DISTURBANCE WILL INCREASE MID LEVEL CLOUDINESS FROM NW TO SE TODAY... AND COULD ACTUALLY SQUEEZE OUT ENOUGH MOISTURE TO PRODUCE A FEW PATCHES OF LIGHT RAIN JUST ABOUT ANYWHERE FROM MID TO LATE THIS AFTERNOON THROUGH THE EVENING HOURS. MODEL TIMING SUGGEST THE DISTURBANCE AND ANY ASSOCIATED PRECIP SHOULD PUSH EAST AROUND MIDNIGHT BEFORE THE TEMPS DROP BELOW FREEZING ACROSS THE NORTH. THEREFORE... NOT EXPECTING ANY WINTRY THREAT ACROSS NORTH GA AT THIS TIME... BUT WILL MONITOR THIS POTENTIAL CLOSELY. OTHERWISE... WILL MENTION A SLIGHT CHANCE OF LIGHT RAIN ALL ZONES DURING THE EVENING... THEN SHOW DECREASING CLOUDS TOWARD MORNING AS THE DISTURBANCE PUSHES EAST AND DRAGS THE TRAILING COLD FRONT ACROSS THE FORECAST AREA BY SUNRISE TUESDAY. COOL HIGH PRESSURE WILL SETTLE OVER THE AREA ON TUESDAY. AS FOR TEMPS... LEANED TOWARD THE SLIGHTLY COOLER GFS MOS FOR HIGHS TODAY WITH INCREASING CLOUDS AND SLIGHT CHANCE OF RAIN LATER THIS AFTERNOON. OVERNIGHT LOWS WILL BE A BIT TRICKY WITH UNCERTAINTY ON TIMING OF DEPARTING CLOUDS AND REINFORCING COLD FRONTAL PASSAGE... BUT LEANING TOWARD THE COOLER GUIDANCE NORTH AND WARMER GUIDANCE SOUTH FOR NOW. LOOKS LIKE NEAR SEASONABLE HIGHS ARE ON TAP FOR TUESDAY BEHIND THE DRY REINFORCING COLD FRONT. ENJOY. 39 && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... /ISSUED AT 439 AM EST MON DEC 30 2013/ FORECAST PERIOD BEGINS WITH GRADUAL GULF MOISTURE ADVECTION FROM THE SOUTHWEST AHEAD OF THE NEXT DEEPENING UPPER TROUGH AND TRANSLATED SFC LOW THROUGH MIDWEEK. MODEL SOLUTIONS CONTINUE TO HAVE SOME SIGNIFICANT DISCREPANCIES WITH THE EVOLUTION AND TIMING OF THE DISTURBANCE. THE ECMWF IS LESS PROGRESSIVE AND HIGHER AMPLITUDE WITH THE SYSTEM THAN THE GFS. THE END OF THE NAM SOLUTION HAS A SIMILAR WAVE STRUCTURE TO THE GFS...THOUGH LINGERS THE DEEPER MOISTURE SIMILAR TO THE ECMWF. HAVE DECIDED TO GO WITH HPC THINKING OF BLEND BUT LEANING TO ECMWF SLOWER PROGRESSION. WILL CONTINUE TO INCLUDE SLIGHT TO CHANCE POPS FOR MOSTLY RAIN SHOWERS IN THE WEDNESDAY NIGHT THROUGH THURSDAY EVENING PERIOD. FORECAST SOUNDINGS INDICATE A SLIGHT CHANCE FOR A QUICK TRANSITION TO SNOW OR OTHER WINTRY PRECIP ACROSS THE NORTHERN TIER AS THE SYSTEM EXITS THURSDAY EVENING...THOUGH LATEST GUIDANCE LOOKS LARGELY MOISTURE STARVED. WILL CONTINUE TO UPDATE FORECAST AS FUTURE MODEL TRENDS SUGGEST. BACK TO BELOW NORMAL TEMPS FOR THE END OF THE WEEK INTO THE WEEKEND IN THE POST FRONTAL REGIME. THE COLDEST DAY LOOKS TO BE FRIDAY WITH HIGHS ONLY IN THE MID TO UPPER 30S IN THE NORTH AND 40S ACROSS CENTRAL GA. LOWS THURSDAY NIGHT AND FRIDAY NIGHT WILL BE IN THE 20S FOR MOST AREAS. THE NEXT DISTURBANCE TO IMPACT THE FORECAST AREA LOOKS TO BE LATE WEEKEND INTO EARLY NEXT WEEK...BUT THERE IS STILL MUCH UNCERTAINTY WITH GUIDANCE DIFFERENCES SO KEEPING POPS LOW END CHANCE FOR SHOWERS. BAKER && .AVIATION... 12Z UPDATE... AN ACTIVE SW FLOW ALOFT WILL SPREAD HIGH CLOUDS ACROSS THE AREA THROUGH THE PERIOD. MODELS SHOW AN EMBEDDED UPPER DISTURBANCE TRAVERSING THE AREA FROM LATE THIS AFTERNOON THRU THE EVENING. MODEL RH FIELDS SUGGEST MID LEVEL CIGS SPREADING INTO ATLANTA TAF SITES BY 19-21Z TODAY. THE MID CIGS MAY LOWER A BIT BETWEEN 00-06Z TUE AS THE DISTURBANCE PUSHES ACROSS... BUT LOW VFR CIGS SHOULD PERSIST. STILL UNCERTAIN ON TIMING AND LEVEL OF CIGS THIS EVENING. EXPECT SCT250 TO SKC BY 07-09Z TUE IN WAKE OF THE UPPER DISTURBANCE... WHICH PREVAILS THE REST OF THE PERIOD. EXPECT WNW SURFACE WINDS BETWEEN 7-9KTS TODAY... 5KTS OR LESS TONIGHT... THEN INCREASING TO AROUND 12-14KT BY 14-15Z TUE WITH OCNL GUSTS OF 18-20KTS POSSIBLE ON TUE. //ATL CONFIDENCE...12Z UPDATE... MEDIUM CONFIDENCE ON TIMING AND LEVEL OF MID CIGS TODAY. HIGH CONFIDENCE ALL OTHER ELEMENTS THROUGH TONIGHT. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 56 36 55 37 / 5 20 5 5 ATLANTA 54 36 52 38 / 10 20 5 5 BLAIRSVILLE 47 28 48 29 / 20 20 5 5 CARTERSVILLE 50 32 50 32 / 10 20 0 5 COLUMBUS 59 39 55 40 / 10 20 5 10 GAINESVILLE 52 35 53 36 / 10 20 5 5 MACON 59 40 56 38 / 5 20 5 10 ROME 49 31 50 30 / 20 20 5 5 PEACHTREE CITY 54 33 52 33 / 10 20 5 10 VIDALIA 63 42 60 45 / 5 20 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....BAKER AVIATION...39
Hazardous weather outlook, Dec 30, 4:48 AM EST, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 448 AM EST MON DEC 30 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-311000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 448 AM EST MON DEC 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...MINOR FLOODING OF SOME CREEKS AND RIVERS IN CENTRAL GEORGIA WILL CONTINUE... WEATHER HAZARDS EXPECTED...MAIN THREAT WILL BE MINOR FLOODING ALONG SOME CREEKS AND RIVERS IN CENTRAL GEORGIA DUE TO HEAVY RAINS THAT OCCURRED OVER THE WEEKEND. DISCUSSION... MOSTLY DRY CONDITIONS ARE EXPECTED WHILE A WEAK DISTURBANCE WILL ALLOW FOR ONLY A SLIGHT CHANCE OF SHOWERS LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 9:56 PM EST | River Flood Warning | FFC | Washington, Wilkinson | 39 hr |
| Dec 30, 1:56 AM EST | River Flood Warning | FFC | Whitfield | 24 hr |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.